# SDR SWIA200617029

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 9,775 hours, 8,451 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX650429
- Condition: Failed
- Location: Hyd System
- Part time: 10,673 hours, 8,856 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 2 HYDRAULIC LOW PRESSURE CAUTION MESSAGE ILLUMINATED AND HYDRAULIC SYNOPTIC PAGE SHOWED 0 QUANTITY AND ZERO PRESSURE.  REPLACED ENGINE DRIVEN HYD PUMP IAW MM 29-11-01.  OPERATIONAL CHECKS GOOD, SN OFF MX659685.
